# SDR GUU2003F00005

- Difficulty date: December 24, 2002
- Submitted: January 30, 2003
- Operation: Air carrier
- Aircraft: N87551
- Make and model: Beech 1900D
- Aircraft serial: UE206
- Engine: Pwa PT6*
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Fire Loop
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, THE FIREWALL SHUT OFF HANDLE ILLUMINATES WHEN LEFT FIRE LOOP IS TESTED.  CLEANED LEFT FORWARD FIRE LOOP CONNECTOR  OPERATIONAL CHECK NORMAL.
